# SDR KCSA202510231221

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 75,030 hours, 11,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG BOOK ENTRY # 100211059 R1, EPAS FAILS BATTERY CHECK
